[Portal vein thrombosis associated with hepatic encephalopathy].
Аннотация
A 54-year-old man who had been administered chlormadinone acetate 3 months after prostatectomy for prostate cancer, acutely developed disorientation and memory disturbance. Six days later, he experienced high grade fever and epigastralgia. He was suspected to have hepatic encephalopathy, because the Fischer ratio was low although serum ammonia level remained normal. Further examinations including abdominal echography and CT scan disclosed a thrombus extending from the portal vein to the superior mesenteric vein together with abnormal collateral vessels originating from the portal vein. He was successfully treated with warfarin potassium, urokinase and heparin sodium. It was suggested that the patient developed hepatic encephalopathy due to portal-systemic circulation shunting secondary to portal vein thrombosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.